# SDR IPXA2024013125856

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: L4 Door
- Component: Door
- Component part number: 7057751
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L4 ENTRY DOOR SNUBBER INDICATOR OUT OF LIMIT. (REPLACE) C/W 1. I.A.W AMM 52-11-10-004-001 REV. 109 AND AMM 52-11-10-404-005 REV. 109 REPLACE SNUBBER. 2. IPC VERIFIED AND SERVICEABLE PARTS TAG NO. 983747. 3. JOB COMPLETE AND CONDITION CHECK NORMAL.
